# SDR 07FDEA04667

- Difficulty date: October 24, 2007
- Submitted: October 24, 2007
- Operation: Air carrier
- Aircraft: N371FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46609
- Aircraft time: 83,081 hours, 34,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: AFA31651
- Condition: Corroded
- Location: Zone 100
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CTR CARGO COMPT EXFOLIATION CORROSION ON CAP ANGLE AT STA 1541 L NR 52 REPAIR CAP IAW SRM 53-30-00 VOL 1 FIG 8 SHEET 1.
